Note on the theory of monotone operator functions

Korányi, Ádám: Note on the theory of monotone operator functions. In: Acta scientiarum mathematicarum, (16) 3-4. pp. 241-245. (1955)

Cikk, tanulmány, mű

Download (630kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 241-245
Language: angol
Official URL:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 245. p.
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25

Actions (login required)

View Item View Item